# SDR AALA20161117003

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 9,573 hours, 1,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY  LIGHTING EXIT MARKER AT L1 DOOR IS BROKEN.  REMOVED AND REPLACED EXIT MARKER IAW AMM 33-51-17.
